# SDR UIEA2020122002597

- Difficulty date: December 19, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 99,334 hours, 20,570 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 125770G
- Part serial: T43464
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK FOUND ON APU FUEL SHUT-OFF VALVE(V96).  REPLACED APU SHUT OFF VALVE, IAW AMM 28-25-02.  REMOVED & INSTALLED APU SHUT OFF VALVE ACTUATOR, PER AMM 28-25-02, S/N OFF: 67-862072, P/N OFF: AV-31-1.  APU SHUT OFF VALVE LEAK CHECKS GOOD, IAW AMM 28-25-02.  OK FOR SERVICE.
